Pacific Journal of Mathematics

On eigenvalues of sums of normal matrices.

Helmut Wielandt

Article information

Source
Pacific J. Math., Volume 5, Number 4 (1955), 633-638.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044390

Mathematical Reviews number (MathSciNet)
MR0073558

Zentralblatt MATH identifier
0065.24704

Subjects
Primary: 15.0X

Citation

Wielandt, Helmut. On eigenvalues of sums of normal matrices. Pacific J. Math. 5 (1955), no. 4, 633--638. https://projecteuclid.org/euclid.pjm/1103044390


Export citation

References

  • [1] I. Bendixson, Sur les racines d'une equation fondamentale, Acta Math. 25 (1902), 359-365.
  • [2] W.V.Parker, Characteristic roots of matrices, Amer. Math. Monthly 60 (1953), 247-250.
  • [3] H. Wielandt, Die Eins chlies sung der Eigenwerte normaler Matrzen, Math. Ann. 121 (1949), 234-241.